# SDR HNAA2018033000078

- Difficulty date: March 28, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 48,769 hours, 39,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Seat 1a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP,  SEAT 1A INOPERATIVE.  PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHT. OPS CHECKED NORMAL.  OK FOR SERVICE.
            E.
